# SDR DALA2020070402541

- Difficulty date: July 2, 2020
- Submitted: July 4, 2020
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 3,325 hours, 1,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 581352-14 REVISED TO REV 'A'. SECTION I ISSUED FOR DENT DMG TO FWD FUSELAGE LOWER SKIN, FR17 S-23L TO S-24L. DAMAGE TOLERANCE STAGE II RECEIVED.
